# SDR SWAA2022030400830

- Difficulty date: March 8, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 65,414 hours, 38,612 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193B
- Condition: Elongated
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM N/R #D365840: WING TO BODY FAIRING PANEL 193B HAS ELONGATED FASTENER HOLES AT LOCATIONS 9-11;13;15-19;23-25;28;34-38 MOD / R&R THE 193B PANEL PER AMM 53-51-21
